Could Avelox make me feel this way

by Sammy
(Canada)

I have numbness in the face mainly on the right side which has been diagnosed as Bells Palsy from the virus which was the reason I took this drug. My right side of my face has been mildly affected and still feels numb.


My right eustacian tube is blocked and hearing has been slightly affected. Also am experiencing deabilitating vertigo and nausea and am unable to function at home or work. I am been sent for a ct to rule out a stroke and I have had a pounding heart. Could Avelox have been the cause of this.

I felt terrible while taking it . I had to take 400mg a day for 10 days but stopped on day seven as along with the 50mg of prednisone it made the pulpitations unbearable and I ended up in ER have never felt so terrible in my life and fear that the dizziness will never leave. I also have a heavy feeling at the base of my skull.

Comments for Could Avelox make me feel this way

Click here to add your own comments

Wow! HUGE Negligence...
by: Kerri Knox, RN- The Immune Queen!

Hi Sammy,

So sorry that you are feeling the way that you are. YES, Avelox could be the culprit, especially the pounding heart, heart palpitations and anxiety. Your doctor was SERIOUSLY negligent and you might want to consider suing for malpractice if you can do that in Canada.

For one thing, taking an Antibiotic for a viral infection is NEVER EVER indicated, and Bell's Palsy is NEVER a bacterial infection. Next, prescribing a Quinolone like Avelox with a steroid like Prednisone is a HUGE no-no due to the well-known drug interactions that can predispose you to Levaquin Tendonitis.

Your doctor made a couple of HUGE negligent errors in his decision making that might have led to the symptoms that you are experiencing. Yipes.

In any case, your symptoms MIGHT get better on their own, but your best chance to get rid of them is to follow the protocol in my book The Levaquin Tendonitis Solution as it's unlikely that your doctors will even believe that your symptoms are due to the (unnecessary) Avelox, let alone giving you any solutions to your problem.

Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects



PS: Don't forget that I wrote the book on Fluoroquinolone Toxicity. Get The Fluoroquinolone Toxicity Solution today and get the best available program to end your struggle with the symptoms of Fluoroquinolone damage and toxicity today.







The Levaquin
Tendonitis Solution
for toxicity too!
Click Here to Learn More

the levaquin tendonitis solution


Could Avelox make me feel this way. I did not explain properly
by: Sammy

No Kerri,

Maybe I should have been more clear. My problem started with a virus which then became a a secondary bacterial infection in my sinuses which later moved to my chest. My doc would never agree to giving antibiotics for a viral infection.

The antibiotics were given to me on my second visit to him and prednisone a week later as my condition had worsened.

Your doctor still made a huge mistake that may have cost you your health
by: Kerri Knox, RN- The Immune Queen!

Hi Sammy,

I'm glad that your doctor didn't prescribe you antibiotics for a viral infection, but he still made a huge mistake that may have cost you your health permanently.

It is NEVER NEVER acceptable to give prednisone with Quinolone Antibiotics. So, I personally don't give your doctor as much credit as you are giving him. The drug interaction between Quinolones and Steroids put you at increased risk for the problems that you are currently experiencing and both your doctor and the pharmacist that did not catch this dangerous drug interaction are to blame and could be the cause of lifelong damage.

Hope that you begin feeling better and I'm sorry about your ongoing health problems.



Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects

PS: Don't forget that I wrote the book on Fluoroquinolone Toxicity. Get The Fluoroquinolone Toxicity Solution today and get the best available program to end your struggle with the symptoms of Fluoroquinolone damage and toxicity today.

same problem
by: Anonymous

I had a similar reaction after taking Avelox for 3 days. Dizziness, numbness all over body, especially fingers, hands, arms, and toes. I couldn't even hold a pen or anything in my hand. Heavy head and a little bit of dry mouth also.

I had to let it wear off on its own. It was crazy. I will never take Avelox again.

I just recently had the same problem
by: Buddy

My ent doctor said I had an inflamed ear gave me Rx for Avelox and an atibiotic ear drop said to take both when I picked them up. I took 1 dose of Avelox, woke up the next morning took the 2nd dose however had trouble drinking water looked in the mirror and the right side of my face was distorted, tongue swollen, went to the ER only thinking drug reaction, left after 7 hours, blood work, cat scans, IVs, antivirals, perdisone, said I have bells palsey. It's been 2 weeks said it affected all 3 facial nerves. I'm not happy I've been to many doctors more tests MRI, neck artery scans and feel helpless at times.

I know how you're feeling Sammy. I truly believe it was the Avelox Side Effects. The ENT doctor asked the day before if I was allergic to any medication because Avelox had some known issues? Why did he even think of this one? Was it an infection or viral? The ER put me on antivirals. I'm disgusted too. Will I ever be normal again?

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video